Author Topic: Trust the windows! This ends...  (Read 31153 times)

[Buddie]

Re: Trust the windows! This ends...
« Reply #20 on: August 02, 2016, 04:11:59 pm »
Great post and thanks for feedback.  I am now down to 76 ml from 100ml with 2mg in there.  I am doing ok. Just so damn fatigued!!   I plan on taking at least another year minimum to finish.  Thxx again. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #21 on: August 02, 2016, 04:19:32 pm »
Thanks for your lovely success story.
I am so pleased that you are now healed, and it's so helpful and encouraging to read these stories of recovery.
Wishing you much happiness. 
[...]  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #22 on: August 03, 2016, 11:00:14 pm »
All,

I also wanted to share this entry from a buddy I found helpful. Some of you may have read it. She does a fantastic job at explaining what's happening in our brains during recovery.

http://www.benzobuddies.org/forum/index.php?topic=66397.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #23 on: August 07, 2016, 01:35:16 am »
I've had a lot of interest in the 4-7-8 breathing technique, so I thought I'd post this here.

https://youtu.be/_Wg-UAYGa2A

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #24 on: August 07, 2016, 01:49:07 am »
I've had a lot of interest in the 4-7-8 breathing technique, so I thought I'd post this here.

https://youtu.be/_Wg-UAYGa2A


Very informative!! Thanks Freedom     :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #25 on: September 06, 2016, 09:39:49 pm »
Thank you so much for this inspiration!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #26 on: September 07, 2016, 12:38:11 am »
I loved your post! The only thing that bothers me just a bit is that I was on Klonopin for just 2 years longer than you, I tapered in 1 month, and was on Klonopin 0.5mgs for 8 of the years and on 2mgs for the last 4 and I am still very very sick. *sigh* I have to remember we're all different. Wish my success story was similar to yours though.

Happy to hear your feeling much better and best of luck to you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #27 on: September 07, 2016, 01:22:03 am »
Freedom,

Your success story hits home.  We will all recover 100% and we will never feel other-worldly suffering again.  We each heal in our own time.  Thank you for reminding me that our brains know how to fix this mess we are in.  I talk to God, Jesus, the Holy Spirit and the Angels surrounding me every day all day.  I know they are with me, protecting me constantly.  I witness their miracles and their messages all the time.  We are never alone in this, regardless of the loneliness we often experience.  Acceptance is the hardest thing to do.  Patience and waiting this out, even more difficult.  People like you, Freedom, who have made it to the other side, remind us of the beautiful future awaiting us.  Thank you for this.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #28 on: September 07, 2016, 02:09:02 am »
Thank you for your inspiring testimony. I was feeling very sorry for myself today and wondering if God had left me or if we believe in God and the Bible to make sense of life. Thankfully, I have seen throughout my life healings and answers to prayer that are preventing this doubt from overtaking my faith, but these thoughts have crossed my mind during this taper as they did today. So your words are very helpful to me.

You will most definitely now be tremendously helpful for people facing difficulties. Today for the first time I realized that had I not had my own Benzo experience (and a taper with some horrible days), I probably would have had little sympathy and definitely no knowledge of Benzo withdrawals for others going through this. It turns out that my husband has been on Benzos for longer then me. After I learned about the dangers of Benzos and tapering, my husband began his taper and was able to go down on his dose by 50% with no debilitating side effects. My experience is helping him to safely taper while he is working and still enjoying athletic activities.

Had I not had this experience I would have not been able to help him as his wife. I think this situation has probably not only prevented my husband and me from a marital crisis but might also have saved his life.

Your message of hope brought this verse to mind. Romans 8:27 -- "Yet in all these things we are more than conquerors through Him who loved us."

I appreciate your prayers for us and I wish you a beautiful life with your family.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Trust the windows! This ends...
« Reply #29 on: September 07, 2016, 02:57:17 am »
Thank you for your inspiring testimony. I was feeling very sorry for myself today and wondering if God had left me or if we believe in God and the Bible to make sense of life. Thankfully, I have seen throughout my life healings and answers to prayer that are preventing this doubt from overtaking my faith, but these thoughts have crossed my mind during this taper as they did today. So your words are very helpful to me.

You will most definitely now be tremendously helpful for people facing difficulties. Today for the first time I realized that had I not had my own Benzo experience (and a taper with some horrible days), I probably would have had little sympathy and definitely no knowledge of Benzo withdrawals for others going through this. It turns out that my husband has been on Benzos for longer then me. After I learned about the dangers of Benzos and tapering, my husband began his taper and was able to go down on his dose by 50% with no debilitating side effects. My experience is helping him to safely taper while he is working and still enjoying athletic activities.

Had I not had this experience I would have not been able to help him as his wife. I think this situation has probably not only prevented my husband and me from a marital crisis but might also have saved his life.

Your message of hope brought this verse to mind. Romans 8:27 -- "Yet in all these things we are more than conquerors through Him who loved us."

I appreciate your prayers for us and I wish you a beautiful life with your family.

Beautiful post Grace.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.